Arkiv för Matematik

  • Ark. Mat.
  • Volume 9, Number 1-2 (1971), 243-278.

Singular integrals and multiplier operators

N. M. Rivière

Full-text: Open access

Note

The research represented in this paper was sponsored in part by the National Science Foundation grant GP 15832.

Article information

Source
Ark. Mat., Volume 9, Number 1-2 (1971), 243-278.

Dates
Received: 21 May 1971
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485894457

Digital Object Identifier
doi:10.1007/BF02383650

Mathematical Reviews number (MathSciNet)
MR440268

Zentralblatt MATH identifier
0244.42024

Rights
1971 © Institut Mittag-Leffler

Citation

Rivière, N. M. Singular integrals and multiplier operators. Ark. Mat. 9 (1971), no. 1-2, 243--278. doi:10.1007/BF02383650. https://projecteuclid.org/euclid.afm/1485894457


Export citation

References

  • Benedek, A., and Panzone, R., The spaces Lp with mixed norms. Duke Math. J. 28 (1961), 301–324.
  • —— Calderón, A. P., and Panzone, R., Convolution operators on Banach space valued functions. Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 356–365.
  • Calderón, A. P., A general ergodie theorem. Ann. of Math. 58 (1953), 182–191.
  • ——, Intermediate spaces and interpolation, the complex method. Studia Math. 24 (1964), 113–190.
  • Calderón, A. P., Weiss, M., and Zygmund, A., On the existence of singular integrals. Proc. Symposia in Pure Math. 10 A.M.S., 1967, 56–73.
  • ——, On the existence of certain singular integrals. Acta Math. 88 (1952), 85–139.
  • de Guzman, M., Singular integral operators with generalized homogeneity. Dissertation, University of Chicago, 1968.
  • Edwards, R. E., and Hewitt, E., Pointwise limits for sequences of convolution operators. Acta Math. 113 (1965), 181–218.
  • Fabes, E. B. and Rivière, N. M., Singular integrals with mixed homogeneity. Studia Math. 27 (1966), 19–38.
  • Fava, N., Weak type inequalities for iterated operators. Dissertation, University of Minnesota, 1969.
  • Herz, C. S., On the mean inversion of Fourier and Hankel transforms. Proc. Nat. Acad. Sci. U.S.A. 40 (1954), 996–999.
  • Hörmander, L., Estimates for translation invariant operators in Lp spaces. Acta Math. 104 (1960), 93–139.
  • Jessen, B., Marcinkiewicz, J., and Zygmund, A., A note on the differentiability of multiple integrals. Fund. Math. 25 (1935), 217–234.
  • John, F., Extremum problems with subsidiary conditions. Studies and Essays, Interscience, 1948, 187–204.
  • Jones, B. F. Jr., A class of singular integrals. Amer. J. Math. 86 (1964), 441–462.
  • Lewis, J. E., Mixed estimates for singular integrals and an application to initial value problems in parabolic differential equations. Proc. Symposia in Pure Math. 10, A.M.S. 1967, 218–242.
  • Korányi, A., and Vagi, I., Intégrales singulières sur certains espaces homogènes. C. R. Acad. Sci. Paris Sér. A-B. 268 (1969), 765–768.
  • Littman, W., McCarthy, C., and Rivière, N. M., Lp-multiplier theorems. Studia Math. 30 (1968), 193–217.
  • ———, The non-existence of Lp-estimates for certain translation-invariant operators. Studia Math. 30 (1968), 219–229.
  • Marcinkiewicz, J., Sur l'interpolation d'opérations. C. R. Acad. Sci. Paris Sér. A-B. 208 (1939), 1272–1273. Also Collected papers, Warsaw 1969, 539–540.
  • ——, Sur les multiplicateurs des séries de Fourier. Studia Math. 8 (1938), 501–512. Also Collected papers. Warsaw 1964, 501–512.
  • Morse, A. P., A theory of covering and differentiation. Trans. Amer. Math. Soc. 55 (1944), 205–235.
  • ——, Perfect blankets. Trans. Amer. Math. Soc. 61 (1947), 418–442.
  • Riesz, F. and Nagy, B. Sz., Lecons d'analyse fonctionnelle. Budapest, 1953.
  • Rivière, N. M., Vector valued multipliers and applications. Bull. Amer. Math. Soc. 74 (1968), 946–948.
  • ——, On singular integrals. Bull. Amer. Math. Soc. 75 (1969), 843–847.
  • Schwartz, J. T., A remark on inequalities of Calderon-Zygmund type. Comm. Pure Appl. Math. 14 (1961), 785–799.
  • Stein, E. M. and Weiss, G., An extension of a theorem of Marcinkiewicz and some of its applications. J. Math. Mech. 8 (1959), 263–284.
  • Zygmund, A., Trigonometric Series, 2nd ed., Vol. 2, Cambridge, 1959.